# SDR SWAA2023012682279

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD CABIN BS380+14 RBL10.  VERIFY CRACK ON ATTACH ANGLE COMMON TO INTERCOSTAL.  PERFORMED OPEN HOLE INSPECTION IAW NDI PART 6, 51-00-00 PROCEDURE 16. CRACK INDICATION AT 9:00 POSITION.  PERFORMED HFEC SURFACE SCAN IAW NDI PART 6,  51-00-00, PROCEDURE 23. CRACK INDICATION .2'X.05'.   LOCATED & DRILLED NEW UPPER ANGLE ON INTERCOSTAL IAW SRM 51-40-05-0G-0, & DWG 143A5410.  INSTALLED NEW UPPER ANGLE ON INTERCOSTAL IAW SRM 51-40-02-0G-0 & DWG143A5400 REV A.
